Unicough Oral Solution - 300ml

£12.99
300 ML | £4.33 per 100ML
6425186

Effective relief of common coughs. For dry and/or tickly troublesome chesty coughs. 14 mg/135 mg/1.1 mg in 5ml Oral Solution. Contians Diphenhydramine Hydrochloride, Ammonium Chloride, Levomenthol. See details below, always read the label.

Suitable for: Adults and children over the age of 12 years.
Active ingredients: Diphenhydramine HCl 14mg, Ammonium chloride 13mg, Levomenthol 1.1mg
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 48 Boots Advantage Card points with this purchase

Arrow Product details

Unfortunately, next day home delivery is unavailable for this product.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.  

Please ensure your contact details are correct before ordering this medicine.

Unicough works by reducing the annoying urge to cough.

Helps loosen the mucus (phlegm) to ease and make coughing easier. When taken at bedtime, Unicough Oral Solution helps calm a troublesome cough so you get a better night's sleep.

Suitable for

Adults and children over the age of 12 years.

 

Age Restriction
You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet before use.

One to two 5ml spoonfuls to be taken every 4 hours.

To aid sleep, take two 5ml spoonfuls at bedtime followed by two 5ml spoonfuls every 6 hours.

Do not take more than 4 doses (one dose = two 5ml spoonfuls) in 24 hours.

Shake well before use.

Not suitable for children under 12 years.

Hazards and Cautions

Keep out of the sight and reach of children.

May cause drowsiness. Do not drive or operate machinery.

Avoid alcoholic drink.

This is a medicine.

Storage:

Keep the bottle tightly closed. Keep out of the sight and reach of children. Store below 25°C.

Do not use after the expiry date marked on the carton base.

Do not take with any other products for coughs and colds.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Diphenhydramine HCl 14mg, Ammonium chloride 13mg, Levomenthol 1.1mg

Ingredients

Active ingredients: Each 5ml contains: Diphenhydramine HCl 14mg, Ammonium chloride 13mg, Levomenthol 1.1mg

Also contains: Sucrose, cocoa flavour, glycerol, propylene glycol, sodium citrate, preservatives (E218, E215, E216 and butyl hydroxybenzoate), and water,

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.